# SDR QXEA9700225

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Ballast
- Part number: 561408B2L2
- Condition: Failed
- Location: Cockpit
- Component: Grimes, A42052
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED STRONG ODOR AROUND THE FLIGHT COMPARTMENT GLARESHIELD.  THE GLARESHIELD LIGHTS AT THE CAPTAIN'S POSITION ARE INOP.  INSPECTED AND FOUND TO BE THE BALLAST (TRANSFORMER).  DISCONNECTED THE BALLEST AND PLACED ON MEL, REFERENCE 33-1.  MEL CLEARED ON 6/11 BY REPLACING THE BALLAST LG 17 AND RELAMPING THE LIGHTS, OPERATIONAL CHECK GOOD.
